# SDR VTZA96038

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- Engine: Garrtt TPE33114
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Detector Chip
- Part number: 5725109162
- Condition: Activated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLTNR 6510 - IAD-BOS - DURING CRUISE RETURNED TO IAD DUE TO THE RIGHT ENGINE OIL CONTAMINATION LIGHT ILLUMINATING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND FOUND AN ACCEPTABLE SLIVER ON THE DETECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
